MathSciNet Relay Station
MathSciNet bibliographic data
MR2552812 93C10 (70E60 70Q05 93C85)
Morris, Benjamin; Grizzle, Jessy W. Hybrid invariant manifolds in systems with impulse effects with application to periodic locomotion in bipedal robots. IEEE Trans. Automat. Control 54 (2009), no. 8, 1751–1764.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement